MathSciNet Relay Station
MathSciNet bibliographic data
MR258326 (41 #2973) 65.90
Wilson, M. W. Convergence properties of discrete analogs of orthogonal polynomials. Computing (Arch. Elektron. Rechnen) 5 1970 1–5.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement